MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 54; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 54; HIP ACETABULAR SHELL
Model Number 01.26.54MB
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose cup and the cause is unknown.At about 7 years and 11 months post-primary the surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 145340: 60 items manufactured and released on (b)(6) 2014.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 54
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16546153
Report Number3005180920-2023-00139
Device Sequence Number6471994
Product Code MEH
UDI-Device Identifier07630030808128
UDI-Public07630030808128
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number01.26.54MB
Device Catalogue Number01.26.54MB
Device Lot Number145340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale